# SDR DXTA2024041011459

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000026
- Aircraft time: 4,159 hours, 2,425 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM SWITCH: WHILE DOING A NOISE ABABTEMENT TAKEOFF AMBER STAB TRIM SWITCH L MESSAGE DISPLAYED AND AIRCRAFT FELT LIKE IT PITCHED UP UNCONTROLABLY. REGAINED CONTROL AND LANDED BACK AT ORIGIN AIRPORT.  ARES DATA WAS REVIEWED BY MANUFACTURER AND REPLACEMENT OF THE PILOTS STAB TRIM SWITCH WAS RECOMMENDED. REMOVED AND REPLACED THE PILOTS CONTROL WHEEL ELEVATOR TRIM SWITCH WITH NEW. OPS CHECK GOOD. IAW MM 27-40-30.
